# SDR DALA2023012500626

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT CEILING MLG WHEELWELL R/H, STA 1100, RBL 41 TO RBL 50.   CORROSION ON RH MLG WHEEL WELL PRESSURE DECK WEB, LOWER SURFACE ON STA 1094 TO 1113 AND RBL 45.7 TO RBL 70.5 WAS ATTENDED PER ER/A 605362-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2596007)
